Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 136, Number 6

All articles in this issue are freely accessible.

Splitting criterion for reflexive sheaves
Takuro Abe and Masahiko Yoshinaga.
Proc. Amer. Math. Soc. 136 (2008), 1887-1891
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2383493
Groups with a character of large degree
Noah Snyder.
Proc. Amer. Math. Soc. 136 (2008), 1893-1903
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2383494
Semiregular automorphisms of cubic vertex transitive graphs
Cai Heng Li.
Proc. Amer. Math. Soc. 136 (2008), 1905-1910
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2383495
Differential central simple algebras and Picard–Vessiot representations
Lourdes Juan and Andy R. Magid.
Proc. Amer. Math. Soc. 136 (2008), 1911-1918
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2383496
Free submodules for the central representation in the cohomology of Lie algebras
Grant Cairns and Barry Jessup.
Proc. Amer. Math. Soc. 136 (2008), 1919-1923
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2383497
All dihedral division algebras of degree five are cyclic
Eliyahu Matzri.
Proc. Amer. Math. Soc. 136 (2008), 1925-1931
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2383498
Normalization of monomial ideals and Hilbert functions
Rafael H. Villarreal.
Proc. Amer. Math. Soc. 136 (2008), 1933-1943
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2383499
On exceptional eigenvalues of the Laplacian for $Γ_{0}(N)$
Xian-Jin Li.
Proc. Amer. Math. Soc. 136 (2008), 1945-1953
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2383500
Polynomials with roots in $\mathbb{Q}_{p}$ for all $p$
Jack Sonn.
Proc. Amer. Math. Soc. 136 (2008), 1955-1960
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2383501
On a congruence of Blichfeldt concerning the order of finite groups
David Chillag.
Proc. Amer. Math. Soc. 136 (2008), 1961-1966
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2383502
Non-vanishing of the twisted cohomology on the complement of hypersurfaces
Yukihito Kawahara.
Proc. Amer. Math. Soc. 136 (2008), 1967-1975
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2383503
Distribution of Farey fractions in residue classes and Lang–Trotter conjectures on average
Alina Carmen Cojocaru and Igor E. Shparlinski.
Proc. Amer. Math. Soc. 136 (2008), 1977-1986
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2383504
A new approach to relatively nonexpansive mappings
Rafa Espínola.
Proc. Amer. Math. Soc. 136 (2008), 1987-1995
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2383505
Semi-compactness of positive Dunford–Pettis operators on Banach lattices
Belmesnaoui Aqzzouz, Redouane Nouira and Larbi Zraoula.
Proc. Amer. Math. Soc. 136 (2008), 1997-2006
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2383506
On the convergence in capacity on compact Kahler manifolds and its applications
Pham Hoang Hiep.
Proc. Amer. Math. Soc. 136 (2008), 2007-2018
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2383507
Spectral dominance and commuting chains
Bich T. Hoai, Charles R. Johnson and Ilya M. Spitkovsky.
Proc. Amer. Math. Soc. 136 (2008), 2019-2029
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2383508
Equivariant Hopf bifurcation for neutral functional differential equations
Shangjiang Guo and Jeroen S. W. Lamb.
Proc. Amer. Math. Soc. 136 (2008), 2031-2041
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2383509
A decomposition theorem for frames and the Feichtinger Conjecture
Peter G. Casazza, Gitta Kutyniok, Darrin Speegle and Janet C. Tremain.
Proc. Amer. Math. Soc. 136 (2008), 2043-2053
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2383510
Bifurcation of homoclinics of Hamiltonian systems
Jacobo Pejsachowicz.
Proc. Amer. Math. Soc. 136 (2008), 2055-2065
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2383511
On Krein’s example
Vadim Kostrykin and Konstantin A. Makarov.
Proc. Amer. Math. Soc. 136 (2008), 2067-2071
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2383512
Lifting endomorphisms to automorphisms
William Arveson and Dennis Courtney.
Proc. Amer. Math. Soc. 136 (2008), 2073-2079
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2383513
On the decay properties of solutions to a class of Schrödinger equations
L. Dawson, H. McGahagan and G. Ponce.
Proc. Amer. Math. Soc. 136 (2008), 2081-2090
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2383514
Spectral mapping theorem for linear hyperbolic systems
Mark Lichtner.
Proc. Amer. Math. Soc. 136 (2008), 2091-2101
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2383515
The complex Hessian equation with infinite Dirichlet boundary value
Ni Xiang and Xiao-Ping Yang.
Proc. Amer. Math. Soc. 136 (2008), 2103-2111
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2383516
Dirichlet-Neumann-impedance boundary value problems arising in rectangular wedge diffraction problems
L. P. Castro and D. Kapanadze.
Proc. Amer. Math. Soc. 136 (2008), 2113-2123
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2383517
On multipliers for Hardy-Sobolev spaces
Frank Beatrous and Jacob Burbea.
Proc. Amer. Math. Soc. 136 (2008), 2125-2133
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2383518
Functional relations and special values of Mordell-Tornheim triple zeta and $L$-functions
Kohji Matsumoto, Takashi Nakamura and Hirofumi Tsumura.
Proc. Amer. Math. Soc. 136 (2008), 2135-2145
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2383519
Iterating the Cesàro operators
Fernando Galaz Fontes and Francisco Javier Solís.
Proc. Amer. Math. Soc. 136 (2008), 2147-2153
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2383520
Non-Gaussian upper estimates for heat kernels on spaces of homogeneous type
Dachun Yang and Yuan Zhou.
Proc. Amer. Math. Soc. 136 (2008), 2155-2163
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2383521
Adjoints and formal adjoints of matrices of unbounded operators
Manfred Möller and Franciszek Hugon Szafraniec.
Proc. Amer. Math. Soc. 136 (2008), 2165-2176
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2383522
Radial limits of inner functions and Bloch spaces
Evgueni Doubtsov.
Proc. Amer. Math. Soc. 136 (2008), 2177-2182
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2383523
Cohomology in one-dimensional substitution tiling spaces
Marcy Barge and Beverly Diamond.
Proc. Amer. Math. Soc. 136 (2008), 2183-2191
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2383524
Pointwise Hardy inequalities and uniformly fat sets
Juha Lehrbäck.
Proc. Amer. Math. Soc. 136 (2008), 2193-2200
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2383525
Uniqueness of the solution of a partial differential equation problem with a non-constant coefficient
Ernesto Prado Lopes and José Roberto Linhares de Mattos.
Proc. Amer. Math. Soc. 136 (2008), 2201-2207
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2383526
A Weierstrass type representation for minimal surfaces in Sol
Jun-ichi Inoguchi and Sungwook Lee.
Proc. Amer. Math. Soc. 136 (2008), 2209-2216
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2383527
Strong periodicity of links and the coefficients of the Conway polynomial
Nafaa Chbili.
Proc. Amer. Math. Soc. 136 (2008), 2217-2224
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2383528
Asymptotic cones and Assouad-Nagata dimension
J. Dydak and J. Higes.
Proc. Amer. Math. Soc. 136 (2008), 2225-2233
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2383529
Asymptotics of matrix integrals and tensor invariants of compact Lie groups
Michael Stolz and Tatsuya Tate.
Proc. Amer. Math. Soc. 136 (2008), 2235-2244
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2383530
Rational homotopy type of subspace arrangements with a geometric lattice
Gery Debongnie.
Proc. Amer. Math. Soc. 136 (2008), 2245-2252
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2383531
$H^{*}$-algebras and quantization of para-Hermitian spaces
Gerrit van Dijk and Michael Pevzner.
Proc. Amer. Math. Soc. 136 (2008), 2253-2260
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2383532
A generating function for Blattner’s formula
Jeb F. Willenbring and Gregg J. Zuckerman.
Proc. Amer. Math. Soc. 136 (2008), 2261-2270
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2383533